# SDR 95ZZZX1242

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3025B
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601014
- Condition: Failed
- Location: Starter/Gen
- Part time: 721 hours
- Component: 23079010
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BEARING/ PN 03-6010-14, FAILED.  GENERATOR FELL OFF LINE IN FLIGHT AND WOULD NOT RESET.
